标题:ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS
作者:Sun, Lin; Wu, Jianliang
作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R C 更多
通讯作者:Wu, JL
通讯作者地址:[Wu, JL]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY
出版年:2019
卷:39
期:2
页码:301-312
DOI:10.7151/dmgt.2072
关键词:1-planar graphs; edge coloring; discharging method
摘要:A graph is 1-planar if it can be drawn on the plane so that each edge is crossed by at most one other edge. In this paper, it is proved that every 1-planar graph with maximum degree Delta >= 8 is edge-colorable with Delta colors if each of its 5-cycles contains at most one chord.
收录类别:SCIE
资源类型:期刊论文
TOP